Thursday 14th January 2021

Daily Plan

LOG on to TEAMs for 9:15am start			
Maths 9:15am – 10:30am	Divide by 10		
1 hour			
TEAMs Learning	If you are unable to join the Microsoft TEAMs		
_	session, you can watch the video link prior to		
	completing the worksheet:		
	Divide by 10		
	https://whiterosemaths.com/homelearning/year-		
	3/week-10-number-multiplication-division/		
Break 10:30 – 10:45			
Reading Comprehension 10:45am –	The Monster Truck		
11:15am	We will mark your answers from section a and b		
30 Minutes	that you independently completed yesterday.		
TEAMs Learning			
English 11:15am – 12:15pm	Instructions		
1 hour	How To Trap a Troll		
TEAMs Learning			
	Read the instruction text 'How to Trap a Troll'		
	Annotate the features of an instruction text.		
	Begin to learn it by using actions and drawing a		
	story map.		
Lunch 12.15pm – 1.15pm			
1 Hour			
Reading 1.15pm – 1:45pm	Read a book of your own choice out loud to an		
30 Minutes	adult focusing on accuracy and reading the		
30 Williates	punctuation.		
Timestables 1:45pm – 2.15pm	Learn 4 timestable – We need to be really fluent		
30 Minutes	with the 4 times table so will be learning it all week.		
	https://www.timestables.co.uk/4-times-table.html		
Complete the 5 step plan			
Spelling 2.15pm – 2:45pm	Special Focus 3		
	Page 26.		
	Red Words. Read through the page and complete		
	all activities		
Science 2.45pm – 3.15pm	Sun Safety		
	WALT recognise that light from the sun can be		
	dangerous and that there are ways to protect my		
	eyes.		
	, ,		
	Open up Sun Safety PDF and read through all of the		
	pages to learn about it. Your task is then to create a		
	poster informing others of the importance of Sun		
	Safety and what things you can do to protect		
	yourself from the sun.		
3:15pm	End of day.		
2.13hiii	Lita of day.		